# SDR RAIA201805150001

- Difficulty date: May 15, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 41,224 hours, 24,963 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

BLD 2 OVERTEMP IN ICING CONDITIONS FOLLOWED QHR AND THEN A BLD 1 OVER TEMP. CLEANED E2 FAN AIR VALVE FILTER. PERFORMED ENG RUNS WITH CREW. OPS CHECK NORMAL.
